# SDR ALG2001F00025

- Difficulty date: August 24, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23005297
- Part serial: CAE890031S
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RUN UP NR 2 ENGINE CHIP LIGHT ILLUMINATED.  METAL SAW FOUND IN OIL SYSTEM CHIP PLUGS.  ENGINE WAS REMOVED AND REPLACE.
